I've been on Ortho Tricyclen for the past 3 1/2 going on 4 years. I've never had a problem with it, other than some breakthrough bleeding which was normal, until now. Two months ago, after my regulated cycle, i began discharging a brown thick substance obviously from my vagina. It sometimes is almost black and when I urinate and wipe comes out in almost thick strands on the tissue. When I do urinate, there is gritty brown stuff in the bottom of the toilet, like old blood. I've only had two sexual partners, my 2nd one just in january, but I haven't had unprotected sex with him. I also had my regular pap to get my supply of birthcontrol for the year in January, everything came back normal, I was tested for HIV and STD's and everything came back negative. I dont understand why I'm having this breakthrough what is like "old blood" bleeding. Sunday was the start of the last week of pills of my pack, and I usually start my period this time, but I haven't started.
-same birth control 4 years
-no unprotected sex in the past 5 months
-brown (usually thin watery) discharge that tends to have clots of brown strands when I wipe
-I have missed birth control pills, no more than two at a time.
PLEASE HELP ME. I've been trying to get into my doctors office for the past month, I have an appointment for May 20th, but I would like an answer now!!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.